MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM DCP DRILL GUIDE NEUTRAL & LOAD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM DCP DRILL GUIDE NEUTRAL & LOAD
Model Number 322.32
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, that the 3.5mm dcp drill guide is not working properly due to wear and tear.Item was becoming loose and not tightening properly when it was placed back together after a case.Item was discarded and no picture taken.No surgical delay or intra-op issues.There were no reported patient consequences.This report involves one (1) 3.5mm dcp® drill guide neutral & load.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM DCP DRILL GUIDE NEUTRAL & LOAD
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9972123
Report Number2939274-2020-01905
Device Sequence Number14089814
Product Code FZX
UDI-Device Identifier10886982190512
UDI-Public(01)10886982190512
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number322.32
Device Catalogue Number322.32
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1